MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUEtome 44; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)

BOSTON SCIENTIFIC CORPORATION TRUEtome 44; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Model Number M00584180
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a truetome 44 was attempted to be used in the papilla during an endoscopic retrograde cholangiopancreatography procedure to treat stones performed on (b)(6)2026.During the procedure, the cutting wire broke when performing sphincterotomy and the wire was lodged in the tissue.It was reported that a part of the cutting wire detached and fell into the patient and was eventually retrieved by pulling on the tome.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Note: the instructions for use (ifu) indicates that the sphincterotome does not need to be energized prior to performing sphincterotomy.Energizing the cutting wire prior to use will cause premature cutting wire fatigue and will compromise the cutting wire's integrity.However, the customer reported that the device was energized prior to bowing.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.

Brand Name
TRUEtome 44
Common Device Name
Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50754099
Report Number3005099803-2026-03743
Device Sequence Number9631499
Product Code KNS
UDI-Device Identifier08714729827641
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K122203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584180
Device Catalogue NumberM00584180
Device Lot Number0039287706
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured05/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown